# SDR 02FDEA00824

- Difficulty date: November 12, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N206FE
- Make and model: Boeing 727-200
- Aircraft serial: 22928
- Aircraft time: 26,762 hours, 15,343 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 1279
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GASPER FAN CB POPPED.  MILD ELECTRICAL SMOKE IN FLT STATION.  REPLACED GASPER FAN PER M/M 21-23-011-4.  SYSTEM OPS CHECK OK.
